Some analytic and finite element solutions of the graphene Euler beam

Dongming Wei, Yu Liu, Mohamad B. Elgindi

Research output: Contribution to journalArticle

Abstract

In this work, we provide some novel analytic and finite element solutions to the Euler–Bernoulli equation for graphene beams. Comparisons of the solutions and error analysis are demonstrated.

Original languageEnglish
Pages (from-to)2276-2293
Number of pages18
JournalInternational Journal of Computer Mathematics
Volume91
Issue number10
DOIs
Publication statusPublished - Oct 3 2014
Externally publishedYes

Fingerprint

Graphene
Finite Element Solution
Error Analysis
Error analysis
Euler

Keywords

  • analytic solution
  • beam deflection
  • finite element solution
  • graphene Euler–Bernoulli beam

ASJC Scopus subject areas

  • Applied Mathematics
  • Computer Science Applications
  • Computational Theory and Mathematics

Cite this

Some analytic and finite element solutions of the graphene Euler beam. / Wei, Dongming; Liu, Yu; Elgindi, Mohamad B.

In: International Journal of Computer Mathematics, Vol. 91, No. 10, 03.10.2014, p. 2276-2293.

Research output: Contribution to journalArticle

@article{2656767576714f5fb4c5f75b04ce0590,
title = "Some analytic and finite element solutions of the graphene Euler beam",
abstract = "In this work, we provide some novel analytic and finite element solutions to the Euler–Bernoulli equation for graphene beams. Comparisons of the solutions and error analysis are demonstrated.",
keywords = "analytic solution, beam deflection, finite element solution, graphene Euler–Bernoulli beam",
author = "Dongming Wei and Yu Liu and Elgindi, {Mohamad B.}",
year = "2014",
month = "10",
day = "3",
doi = "10.1080/00207160.2013.871784",
language = "English",
volume = "91",
pages = "2276--2293",
journal = "International Journal of Computer Mathematics",
issn = "0020-7160",
publisher = "Taylor and Francis",
number = "10",

}

TY - JOUR

T1 - Some analytic and finite element solutions of the graphene Euler beam

AU - Wei, Dongming

AU - Liu, Yu

AU - Elgindi, Mohamad B.

PY - 2014/10/3

Y1 - 2014/10/3

N2 - In this work, we provide some novel analytic and finite element solutions to the Euler–Bernoulli equation for graphene beams. Comparisons of the solutions and error analysis are demonstrated.

AB - In this work, we provide some novel analytic and finite element solutions to the Euler–Bernoulli equation for graphene beams. Comparisons of the solutions and error analysis are demonstrated.

KW - analytic solution

KW - beam deflection

KW - finite element solution

KW - graphene Euler–Bernoulli beam

UR - http://www.scopus.com/inward/record.url?scp=84919414708&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84919414708&partnerID=8YFLogxK

U2 - 10.1080/00207160.2013.871784

DO - 10.1080/00207160.2013.871784

M3 - Article

AN - SCOPUS:84919414708

VL - 91

SP - 2276

EP - 2293

JO - International Journal of Computer Mathematics

JF - International Journal of Computer Mathematics

SN - 0020-7160

IS - 10

ER -